Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 307, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 10, 2020, 3:45 PM EDT for Monroe County, Georgia. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 10, 2020, 3:45 PM EDT (19:45 UTC)
- Expired
- Aug 10, 2020, 4:30 PM EDT
- In force
- 45 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Monroe County, GA
The radar
The Robins AFB radar (KJGX), 59 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.8 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 797 J/kg
- Mixed-layer CIN
- -113 J/kg
- Mixed-layer LCL
- 1165 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
851
WUUS52 KFFC 101945
SVRFFC
GAC207-102030-
/O.NEW.KFFC.SV.W.0307.200810T1945Z-200810T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
345 PM EDT Mon Aug 10 2020
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Monroe County in central Georgia...
* Until 430 PM EDT.
* At 345 PM EDT, a severe thunderstorm was located near Forsyth,
moving southeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Forsyth, Bolingbroke, Dames Ferry, Collier, Brent, Plant Scherer
and Juliette.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3304 8405 3312 8404 3320 8392 3320 8390
3306 8375 3302 8372 3301 8373 3300 8372
3298 8372 3296 8371 3295 8373 3294 8373
3294 8374 3285 8389 3285 8395
TIME...MOT...LOC 1945Z 326DEG 13KT 3310 8395
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
000
WWUS52 KFFC 102013
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
413 PM EDT Mon Aug 10 2020
GAC207-102030-
/O.CON.KFFC.SV.W.0307.000000T0000Z-200810T2030Z/
Monroe GA-
413 PM EDT Mon Aug 10 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR CENTRAL MONROE COUNTY...
At 413 PM EDT, a severe thunderstorm was located near Forsyth, moving
southeast at 15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Forsyth, Bolingbroke, Plant Scherer and Dames Ferry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3303 8401 3305 8399 3312 8387 3313 8383
3306 8375 3302 8372 3301 8373 3300 8372
3298 8372 3296 8371 3295 8373 3294 8373
3294 8374 3290 8388 3291 8395
TIME...MOT...LOC 2013Z 326DEG 13KT 3302 8388
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 3:35 PM EDT, 10 minutes earlier.
Area forecast discussion, Aug 10, 3:35 PM EDT, 10 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 335 PM EDT Mon Aug 10 2020 .SHORT TERM /Tonight through Tuesday Night/... Numerous showers and thunderstorms are ongoing across the forecast area, and will continue through the remainder of the afternoon and evening. Clearing skies this morning and early afternoon allowed for quick diurnal heating and rapid destabilization, with SBCAPE values reaching into the 2500-3500 J/kg range. A line of thunderstorms associated with the shortwave embedded within the upper level NW flow aloft continues to push southward, and has entered the northern ATL metro area. This complex is expected to hold together through the evening as it moves towards central Georgia. With greater than originally anticipated across the forecast area, there is a chance for several thunderstorms to become strong to severe. Damaging winds will be the primary hazard with any severe thunderstorm that occur, particularly in the vicinity of the shortwave disturbance. Locally heavy rainfall, frequent lightning, and hail up to 1 inch in diameter are also possible with any strong to severe thunderstorms that occur. With calm winds and clearing skies during the overnight hours, patchy fog and low stratus is possible in locations over which heavy rain occurred this afternoon and evening. On Tuesday, shortwave energy should be positioned across central Georgia. Sufficient moisture and instability will remain in place across north Georgia for at least low-end chance PoPs. However, deep moisture -- as indicated by dewpoints in the mid 70s and precipitable water values over 2 inches -- in central Georgia warrants continued high end chance to low end likely PoPs. Considering weak steering flow and persistent convection, there is a chance for some localized flooding concerns where heavier rain remains for a prolonged period. High temperatures on Tuesday are expected to mainly range from the low to mid 90s. Combined with ample moisture across the area, heat indices will range from 100 to 105 across much of the forecast area, but should remain just outside of advisory criteria. King .LONG TERM /Wednesday through Monday/... No major changes made to the extended forecast. All in all we are in a typical summertime pattern with weak upper level flow and deep layer moisture staying across the region. Expecting this pattern to continue through the rest of the long term. The nature of the upper flow will allow for weak short waves with abundant moisture to move across the area and enhance diurnally driven precip chances through the weekend. The daily convection should end shortly after the sun goes down but there will be a few nights with precip continuing through the midnight hour. With increased moisture and daytime highs expected in the 90, heat indices in the 100 to 105 range can be expected. Will keep a close eye on this as most days will come close to heat advisory criteria through the beginning of next week. 01 && .AVIATION... 18Z Update... Primarily VFR conditions are in place at all TAF sites as the period begins, and in spite of some MVFR ceilings associated with TSRA, should continue through the remainder of today. Scattered TSRA is ongoing across the forecast area and is expected to increase in coverage this afternoon as a line of storms in north Georgia pushes south. A TEMPO group for TSRA is in place from 18-22Z, but will likely need to be extended in ensuing TAF updates. Patchy fog and vsby restrictions are possible overnight where heavy rain occurs, particularly in central Georgia near MCN. While some gusty winds are expected with any TSRA that occurs, the prevailing winds will remain W to NW through the period, at 5-8 kts this afternoon and 5 kts or less overnight. //ATL Confidence...18Z Update... Medium confidence on all elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 70 93 70 93 / 50 40 30 60 Atlanta 72 92 72 94 / 50 40 30 60 Blairsville 65 87 65 86 / 40 40 30 60 Cartersville 71 93 71 94 / 50 30 30 60 Columbus 73 93 73 96 / 50 50 30 70 Gainesville 71 91 71 91 / 40 30 30 60 Macon 72 94 72 94 / 50 50 50 60 Rome 71 94 71 95 / 40 30 20 60 Peachtree City 71 92 71 94 / 50 40 40 60 Vidalia 74 93 74 91 / 50 60 60 70 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...King LONG TERM....01 AVIATION...King
Hazardous weather outlook, Aug 10, 4:15 AM EDT, 11 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 415 AM EDT Mon Aug 10 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-111000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 415 AM EDT Mon Aug 10 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Scattered to numerous thunderstorms are expected over north and central Georgia, most so this afternoon into tonight. A few storms will be strong to severe with damaging winds, frequent lightning and locally heavy rainfall. Heat indices of 100 to 105 can be expected over central and portions of north Georgia this afternoon. Those outside for prolonged periods should make sure to take precautions from the heat. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Scattered to numerous thunderstorms are expected Tuesday through Sunday. A few storms will be strong to severe with damaging winds, frequent lightning and locally heavy rainfall. Heat indices of 100 to 105 can be expected over central and portions of north Georgia through the weekend. Tuesday and Wednesday will be the hottest days with spotty heat indices of 105 to 110. Those outside for prolonged periods should make sure to take precautions from the heat. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Aug 10, 3:18 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
318 PM EDT Mon Aug 10 2020
GAZ019-020-030>032-102000-
Polk GA-Cobb GA-Bartow GA-Paulding GA-Floyd GA-
318 PM EDT Mon Aug 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR POLK...NORTHWESTERN COBB...
BARTOW...NORTHERN PAULDING AND SOUTHERN FLOYD COUNTIES UNTIL 400 PM
EDT...
At 318 PM EDT...a line of strong thunderstorms extended from Emerson
to near Seney to near Waterhouse, moving southeast at 20 mph.
HAZARD...Winds up to 40 mph...up to penny sized hail...frequent
lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Rome, Cartersville, Cedartown, Acworth, Rockmart, Euharlee, Emerson,
Aragon, Cave Spring, White, Kingston, Braswell, Taylorsville,
Cassville, Burnt Hickory Ridge, Red Top Mountain State Park, Cross
Roads, Coosa, Due West and New Hope.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3427 8538 3428 8467 3408 8466 3408 8465
3397 8464 3394 8497 3403 8541 3426 8546
TIME...MOT...LOC 1918Z 294DEG 18KT 3415 8475 3411 8518 3419 8543
HAIL...0.75IN
WIND...40MPHSpecial weather statement, Aug 10, 3:18 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
318 PM EDT Mon Aug 10 2020
GAZ096-107-101945-
Bleckley GA-Pulaski GA-
318 PM EDT Mon Aug 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BLECKLEY AND PULASKI
COUNTIES UNTIL 345 PM EDT...
At 318 PM EDT...a strong thunderstorm was over Hawkinsville...moving
southeast at 10 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Hawkinsville, Wallace, Ocmulgee Public Fishing Area, Mobley Crossing,
Hartford, Pulaski State Prison, Baileys Park and Ocmulgee Banks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3225 8362 3225 8361 3227 8361 3240 8350
3232 8330 3228 8333 3229 8334 3228 8334
3225 8337 3219 8331 3213 8336 3213 8341
3212 8342 3212 8347
TIME...MOT...LOC 1918Z 304DEG 10KT 3229 8350
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Aug 10, 3:19 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
319 PM EDT Mon Aug 10 2020
GAZ110-102000-
Telfair GA-
319 PM EDT Mon Aug 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TELFAIR COUNTY UNTIL
400 PM EDT...
At 319 PM EDT...a strong thunderstorm was near Lumber City, or 9
miles west of Hazlehurst...moving southeast at 15 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Lumber City and Towns.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3188 8297 3201 8276 3201 8273 3196 8269
3192 8265 3192 8268 3191 8268 3190 8269
3190 8270 3186 8276 3186 8278 3185 8279
3184 8278 3181 8282 3181 8284
TIME...MOT...LOC 1919Z 308DEG 12KT 3186 8275
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Aug 10, 3:30 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
330 PM EDT Mon Aug 10 2020
GAZ108-102000-
Wilcox GA-
330 PM EDT Mon Aug 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WILCOX COUNTY UNTIL
400 PM EDT...
At 330 PM EDT...a strong thunderstorm was over Double Run, or 13
miles northeast of Ashburn...moving south at 15 mph.
HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Rochelle, Pitts, Double Run and Owensboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3185 8361 3193 8361 3196 8344 3185 8339
TIME...MOT...LOC 1930Z 347DEG 11KT 3188 8353
HAIL...0.88IN
WIND...50MPHLocal storm report, Aug 10, 3:38 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
338 PM EDT MON AUG 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG 1 NSpecial weather statement, Aug 10, 3:38 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
338 PM EDT Mon Aug 10 2020
GAZ038-039-051-102015-
Taliaferro GA-Wilkes GA-Oglethorpe GA-
338 PM EDT Mon Aug 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TALIAFERRO...WILKES
AND OGLETHORPE COUNTIES UNTIL 415 PM EDT...
At 337 PM EDT...a line of strong thunderstorms extended from Tignall
to Vesta, moving southeast at 30 mph.
HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Washington, Tignall, Rayle, Jacksons Crossroads, Mallorysville,
Lundberg, Metasville, Floral Hill, Holliday Park, Aonia, Newtown,
Rocky Creek Fire Dept., Celeste, Philomath, Watson Mill Bridge State
Park, Vesta, Point Peter, Carters Grove and Ficklin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3366 8251 3365 8252 3364 8256 3365 8258
3363 8258 3364 8259 3363 8261 3363 8262
3362 8262 3361 8264 3369 8302 3370 8303
3403 8308 3402 8305 3403 8304 3391 8270
3377 8256 3364 8248
TIME...MOT...LOC 1937Z 326DEG 25KT 3389 8273 3396 8296
HAIL...0.75IN
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 8:00 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Warren | 30 min |
| Aug 9, 8:25 PM EDT | Special Weather Statement | FFC | Fayette | 35 min |
| Aug 9, 8:35 PM EDT | Special Weather Statement | FFC | DeKalb, Newton, Rockdale, Walton | 25 min |
| Aug 9, 8:38 PM EDT | Special Weather Statement | FFC | Oconee | 37 min |
| Aug 9, 8:39 PM EDT | Severe Thunderstorm Warning | FFC | Hancock, Taliaferro, Warren | 17 min |
| Aug 9, 8:51 PM EDT | Special Weather Statement | FFC | Morgan | 24 min |
| Aug 9, 8:56 PM EDT | Severe Thunderstorm Warning | FFC | Morgan, Newton, Walton | 34 min |
| Aug 9, 9:04 PM EDT | Severe Thunderstorm Warning | FFC | Walton | 41 min |
| Aug 9, 9:11 PM EDT | Special Weather Statement | FFC | Butts, Coweta, Fayette, Lamar, Meriwether, Pike and 1 more | 49 min |
| Aug 9, 9:25 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton, Putnam, Walton | 35 min |
| Aug 9, 9:56 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Putnam | 34 min |
| Aug 9, 10:01 PM EDT | Special Weather Statement | FFC | Butts, Jasper, Spalding | 44 min |
| Aug 9, 10:38 PM EDT | Special Weather Statement | FFC | Jasper | 37 min |
| Aug 9, 10:55 PM EDT | Special Weather Statement | FFC | Taliaferro | 35 min |
| Aug 9, 11:06 PM EDT | Special Weather Statement | FFC | Jones | 24 min |
| Aug 9, 11:12 PM EDT | Special Weather Statement | FFC | Upson | 33 min |
| Aug 9, 11:28 PM EDT | Special Weather Statement | FFC | Bibb, Jones, Monroe | 47 min |
| Aug 10, 12:07 AM EDT | Special Weather Statement | FFC | Dooly | 23 min |
| Aug 10, 12:13 AM EDT | Special Weather Statement | FFC | Bibb, Crawford | 32 min |
| Aug 10, 12:45 AM EDT | Special Weather Statement | FFC | Dooly | 30 min |
| Aug 10, 1:14 AM EDT | Special Weather Statement | FFC | Upson | 31 min |
| Aug 10, 1:43 AM EDT | Special Weather Statement | FFC | Crisp | 32 min |
| Aug 10, 1:45 AM EDT | Special Weather Statement | FFC | Upson | 30 min |
| Aug 10, 1:07 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Gordon, Murray, Union, Whitfield | 38 min |
| Aug 10, 1:11 PM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 34 min |
| Aug 10, 1:32 PM EDT | Special Weather Statement | FFC | Hall | 28 min |
| Aug 10, 1:40 PM EDT | Special Weather Statement | FFC | Gilmer, Gordon | 50 min |
| Aug 10, 2:01 PM EDT | Special Weather Statement | FFC | Macon, Schley | 29 min |
| Aug 10, 2:10 PM EDT | Special Weather Statement | FFC | Banks, Chattooga, Dawson, Hall, Lumpkin, Pickens and 1 more | 50 min |
| Aug 10, 2:31 PM EDT | Special Weather Statement | FFC | Butts, Lamar, Spalding | 44 min |
| Aug 10, 2:33 PM EDT | Special Weather Statement | FFC | Sumter | 42 min |
| Aug 10, 2:39 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Forsyth | 51 min |
| Aug 10, 2:54 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, DeKalb, Forsyth, Fulton, Gwinnett and 1 more | 51 min |
| Aug 10, 2:57 PM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Dade, Walker | 33 min |
| Aug 10, 3:07 PM EDT | Special Weather Statement | FFC | Greene | 53 min |
| Aug 10, 3:09 PM EDT | Special Weather Statement | FFC | Butts, Lamar, Newton | 51 min |
| Aug 10, 3:13 PM EDT | Special Weather Statement | FFC | Sumter | 47 min |
| Aug 10, 3:16 PM EDT | Special Weather Statement | FFC | Clayton, Rockdale | 44 min |
| Aug 10, 3:17 PM EDT | Special Weather Statement | FFC | Morgan, Walton | 43 min |
| Aug 10, 3:18 PM EDT | Special Weather Statement | FFC | Pulaski | 27 min |
| Aug 10, 3:19 PM EDT | Special Weather Statement | FFC | Telfair | 41 min |
| Aug 10, 3:22 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Taliaferro | 38 min |
| Aug 10, 3:22 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton, Henry, Rockdale | 38 min |
| Aug 10, 3:30 PM EDT | Special Weather Statement | FFC | Wilcox | 30 min |
| Aug 10, 3:38 PM EDT | Special Weather Statement | FFC | Wilkes | 37 min |
| Aug 10, 3:46 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Newton, Rockdale | 44 min |
| Aug 10, 3:54 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette | 36 min |
| Aug 10, 3:55 PM EDT | Special Weather Statement | FFC | Dodge | 35 min |
| Aug 10, 3:56 PM EDT | Special Weather Statement | FFC | Morgan | 49 min |
| Aug 10, 4:01 PM EDT | Special Weather Statement | FFC | Floyd, Polk | 44 min |
| Aug 10, 4:08 PM EDT | Special Weather Statement | FFC | Webster | 37 min |
| Aug 10, 4:16 PM EDT | Special Weather Statement | FFC | Laurens | 29 min |
| Aug 10, 4:26 PM EDT | Special Weather Statement | FFC | Jasper, Jones, Morgan, Newton, Putnam | 49 min |
| Aug 10, 4:44 PM EDT | Special Weather Statement | FFC | Talbot | 31 min |
| Aug 10, 4:46 PM EDT | Special Weather Statement | FFC | Crawford | 29 min |
| Aug 10, 4:48 PM EDT | Severe Thunderstorm Warning | FFC | Talbot | 42 min |
| Aug 10, 4:51 PM EDT | Special Weather Statement | FFC | Laurens | 24 min |
| Aug 10, 4:53 PM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Hancock | 37 min |
| Aug 10, 5:07 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Jones, Twiggs, Wilkinson | 38 min |
| Aug 10, 5:11 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Meriwether, Troup | 20 min |
| Aug 10, 5:14 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee | 46 min |
| Aug 10, 5:17 PM EDT | Special Weather Statement | FFC | Crawford | 43 min |
| Aug 10, 5:21 PM EDT | Special Weather Statement | FFC | Harris | 24 min |
| Aug 10, 5:23 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Washington, Wilkinson | 37 min |
| Aug 10, 5:29 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs, Wilkinson | 31 min |
| Aug 10, 5:37 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether | 38 min |
| Aug 10, 5:40 PM EDT | Special Weather Statement | FFC | Troup | 35 min |
| Aug 10, 5:42 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Washington | 48 min |
| Aug 10, 5:47 PM EDT | Special Weather Statement | FFC | Emanuel, Johnson, Treutlen | 43 min |
| Aug 10, 5:53 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Peach, Twiggs, Wilkinson | 37 min |
| Aug 10, 5:58 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 30 min |
| Aug 10, 6:00 PM EDT | Special Weather Statement | FFC | Chattahoochee | 45 min |
| Aug 10, 6:16 PM EDT | Special Weather Statement | FFC | Bleckley, Emanuel, Houston, Johnson, Laurens, Treutlen | 44 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.